# SDR CA970203001

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Cabin
- Condition: Smoke
- Location: Bleed Air
- Part time: 19,190 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) REPEAT OF PREVIOUS SMOKE IN CABIN PROBLEM. AFTER BLEEDS SELECTED ON #1 ENGINE THE CABIN FILLED WITH SMOKE. THIS TIME OIL WAS FOUND IN THE ENGINE BLEED AIR SYSTEM.
